# SDR GTIA201908223563

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 28,173 hours, 12,971 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT ATTENDANT REPORTED BURNT OIL SMELL BETWEEN ROWS 9-16 FUME EVENT ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-REACTIVATED PACK 2 AND PERFORMED OPS CHECK OF CONDITIONED AIR SYSTEM WITH APU AND ENG BLEEDS PER AMM 21-58-00 COULD NOT DUPLICATE ODOR THIS CLEARS DMI 239499702 MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED
